Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term

Cerrai S, Röckner M (2005)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41(1): 69-105.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Cerrai, Sandra; Röckner, MichaelUniBi
Abstract / Bemerkung
In this paper we prove a large deviations principle for the invariant measures of a class of reaction-diffusion systems in bounded domains of R-d, d > 1, perturbed by a noise of multiplicative type. We consider reaction terms which are not Lipschitzcontinuous and diffusion coefficients in front of the noise which are not bounded and may be degenerate. This covers for example the case of Ginzburg-Landau systems with unbounded and possibly degenerate multiplicative noise. (C) 2004 Elsevier SAS. All rights reserved.
Stichworte
large deviations principle; multiplicative noise; stochastic partial differential equations; invariant measures
Erscheinungsjahr
2005
Zeitschriftentitel
Annales de l'Institut Henri Poincare (B) Probability and Statistics
Band
41
Ausgabe
1
Seite(n)
69-105
ISSN
0246-0203
Page URI
https://pub.uni-bielefeld.de/record/1605081

Zitieren

Cerrai S, Röckner M. Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics. 2005;41(1):69-105.
Cerrai, S., & Röckner, M. (2005). Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 41(1), 69-105. doi:10.1016/j.anihpb.2004.03.001
Cerrai, S., and Röckner, M. (2005). Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics 41, 69-105.
Cerrai, S., & Röckner, M., 2005. Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 41(1), p 69-105.
S. Cerrai and M. Röckner, “Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol. 41, 2005, pp. 69-105.
Cerrai, S., Röckner, M.: Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics. 41, 69-105 (2005).
Cerrai, Sandra, and Röckner, Michael. “Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”. Annales de l'Institut Henri Poincare (B) Probability and Statistics 41.1 (2005): 69-105.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar